# SDR HNAA9790105

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3145 - DCA-ORF - ON TAXI OUT, THE RIGHT CARGO DOOR REAR SEAL DID NOT INFLATE.  THE AIRCRAFT RETURNED TO THE GATE.  SECURED DOOR HANDLE.  (M)
